# SDR 200200202

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACKS IN LEFT AND RIGHT LOWER SLOT SEALS.  THE LOWER SLOT SEALS ARE MADE FROM THE SAME MATERIAL AS THE UPPER SLOT SEALS BUT ARE NOT COVERED BY THE 747 SRM. THIS DOCUMENT ALLOWS WELDING OF THE LOWER SLOT SEAL ASSEMBLIES PROVIDED THE REPAIR IS NOT IN THE AREA OF THE HONEYCOMB SECTIONS. THE LOWER SLOT SEALS ARE SECONDARY STRUCTURE.
